Asymptotic distribution of quadratic forms and applications

Götze F, Tikhomirov A (2002)
JOURNAL OF THEORETICAL PROBABILITY 15(2): 423-475.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We consider the quadratic forms [GRAPHICS] where X-j are i.i.d. random variables with finite sixth moment. For a large class of matrices (a(jk)) the distribution of Q can be approximated by the distribution of a second order polynomial in Gaussian random variables. We provide optimal bounds for the Kolmogorov distance between these distributions, extending previous results for matrices with zero diagonals to the general case. Furthermore, applications to quadratic forms of ARMA-processes, goodness-of-fit as well as spacing statistics are included.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF THEORETICAL PROBABILITY
Band
15
Ausgabe
2
Seite(n)
423-475
ISSN
PUB-ID

Zitieren

Götze F, Tikhomirov A. Asymptotic distribution of quadratic forms and applications. JOURNAL OF THEORETICAL PROBABILITY. 2002;15(2):423-475.
Götze, F., & Tikhomirov, A. (2002). Asymptotic distribution of quadratic forms and applications. JOURNAL OF THEORETICAL PROBABILITY, 15(2), 423-475.
Götze, F., and Tikhomirov, A. (2002). Asymptotic distribution of quadratic forms and applications. JOURNAL OF THEORETICAL PROBABILITY 15, 423-475.
Götze, F., & Tikhomirov, A., 2002. Asymptotic distribution of quadratic forms and applications. JOURNAL OF THEORETICAL PROBABILITY, 15(2), p 423-475.
F. Götze and A. Tikhomirov, “Asymptotic distribution of quadratic forms and applications”, JOURNAL OF THEORETICAL PROBABILITY, vol. 15, 2002, pp. 423-475.
Götze, F., Tikhomirov, A.: Asymptotic distribution of quadratic forms and applications. JOURNAL OF THEORETICAL PROBABILITY. 15, 423-475 (2002).
Götze, Friedrich, and Tikhomirov, A. “Asymptotic distribution of quadratic forms and applications”. JOURNAL OF THEORETICAL PROBABILITY 15.2 (2002): 423-475.